# SDR UPS08853739

- Difficulty date: September 30, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 689,467 hours, 26,297 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Angle
- Condition: Cracked
- Location: Fillet Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV RT UPPER WING TO FUSELAGE FILLET FAIRING 292B SUPPORT ANGLE CRACKED.  REPAIRED DWG 5769482 SRM 51-1-08.
